Mathematical Research Letters

Volume 7 (2000)

Number 6

Eisenstein series twisted by modular symbols for the group $\SL _{n}$

Pages: 747 – 756

DOI: http://dx.doi.org/10.4310/MRL.2000.v7.n6.a7

Authors

Dorian Goldfeld (Columbia University)

Paul E. Gunnells (Rutgers University)

Abstract

We define Eisenstein series twisted by modular symbols for the group $\operatorname{SL} _{n}$, generalizing a construction of the first author \cite{goldfeld1, goldfeld2}. We show that, in the case of series attached to the minimal parabolic subgroup, our series converges for all points in a suitable cone. We conclude with examples for $\operatorname{SL} _{2}$ and $\operatorname{SL} _{3}$.

Full Text (PDF format)